# SDR QXEA200700826

- Difficulty date: May 21, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 15,296 hours, 15,290 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 071015190101
- Part serial: X7452
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Part time: 676 hours, 635 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT NR 2019: WX FAIL IN CRUISE.  CYCLED OFF PER MTX.  MFD SHOWED MESSAGE IN ALL POSITIONS.  AIRCRAFT RETURNED TO FIELD.  MAINTENANCE REMOVED AND REPLACED THE WEATHER RADAR TRANSCEIVER PER Q400 AMM 34-41-01, PG 401-406.  OPS CHECK GOOD.  NO WX FAIL MESSAGE SHOWN.  AIRCRAFT RETURNED TO SERVICE.
